default-icon

Shock in my head

Dear sir I have attached an image file Please read and help me sir... I am getting very pain in my head for 1 r 2 seconds.
views-icons 52 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Shock in my head

doctor profile image
Kalpana Erande Pune | Ayurveda
Answered
First of all clear that for what purpose u r taking Clopilet 75 mg. This medicine help to stop blood clottong or plaque formation and hence used in conditions like atherosclerosis in vessels of heart, brain etc. The drug itself have the side effect which u r experiencing right now. So if it is must to continue this medicines, treatment will be different. And if u can stop it no treatment is required as u stop it, it will disappeare automatically after sometime.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hello It is may be due to Vata dosha. Apply ksheerabala Taila on scalp. Ayurveda Panchakarma treatments like Nasya Shirodhara helps in your case. Medicines likeEkangaveera rasa, Vatachintamani rasa, maharasnadi kashya are generally used. Still its better to consult near by ayurveda doctor.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO